The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Linear Algebra and its Applications
( Vol.268 NO.1 / 1997 )
home Operator Versions of Inequalities and Equalities on a Hilbert Space
Pages 365-374
C. S. Lin,
home On the Structure Rank of a Classes of Structure Matrices
Pages 355-364
Shao-Fang Hong, Mou-Cheng Zhang,
home Patterns That Preserve Sparsity in Orthogonal Factorization
Pages 345-354
S. Iwata, D. D. Olesky, P. van den Driessche,
home Generating Graded Central Simple Algebras
Pages 323-344
Lieven Le Bruyn,
home Reduced Stability of Parameter-Dependent Matrices
Pages 289-321
Julio Moro, Jose Manuel Vegas,
home On a New Positive Extension Problem for Block Toeplitz Matrices
Pages 247-287
Daniel Alpay, Vladimir Bolotnilkov, Philippe Loubaton,
home Uniformly One-Connected Matrices and Their Inverses
Pages 227-242
Thomas J. Lundy, John Maybee,
home An Arithmetic-Harmonic-Mean Inequality for Nonnegative Definite Matrices
Pages 243-246
Olaf Krafft,
home Matrix Displacement Decompositions and Applications to Toeplitz Linear Systems
Pages 197-225
Carmine Di Fiore, Paolo Zellini,
home Applications of Paz's Inequality to Perturbation Bounds for Markov Chains
Pages 183-196
Stephen J. Kirkland, Michael Neumann, Bryan L. Schader,
home An Equivalent Reformulation of Summability by Weighted Mean Methods
Pages 171-181
Ference Moricz, Billy E. Rhoades,
home Local Exponents of Primitive Digraphs
Pages 117-129
Jian Shen, Stewart Neufeld,
home On a Variable Smoothing Procedure for Krylov Subspace Methods
Pages 131-149
M. Heyouni, H. Sadok,
home Topics on a Generalization of Gershgorin's Theorem
Pages 91-116
F. O. Farid,
home On Monge Sequences in $d$-Dimensional Arrays
Pages 59-70
Rudiger Rudolf,
home Local Spectral Radii and Collatz-Wielandt Numbers of Monic Operator Polynomials With Nonnegative Coefficients
Pages 41-57
K. H. Forster, B. Nagy,
home On Error Bounds for Eigenvalues of a Matrix Pencil
Pages 71-89
Mario Ahues, Balmohan Limaye,
home Structure of a Nonnegative Regular Matrix and Its Generalized Inverse
Pages 31-39
R. B. Bapat,
home Group Majorization and Schur Type Inequalities
Pages 9-30
M. Niezgoda,
home Matrix Scaling: A Geometric Proof of Sinkhorn's Theorem
Pages 1-8
Alberto Rorobia, Refael Canto,